| Model Number |
8884721252 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Difficult to Remove (1528); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/27/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Event or Problem Description
Customer reports; the device memory is warped, the clamp was not closing and there was an overflow.It was difficult to remove the guide wire as it was short and did not reach the end.
Additional Manufacturer Narrative
Additional information provided states that the device leaked therefore section h6 was updated to include the medical device problem code for fluid leak also, a patient was involved therefore section h6 - health effect impact code has been updated.The device history record review of the reported lot number shows evidence that the product was released according to all established procedures and qa documentation.The product sample was not provided for evaluation therefore the reported condition could not be confirmed.The root cause and corrective actions could not be identified without a sample evaluation however, the potential cause of the reported condition most likely occurred as a result of manipulating, adjusting, or movement of the device during use.If the instructions of use are not adhered to a failure to activate the hydromer could occur making it difficult to remove the stylet from the feeding tube.Please refer to the instructions for use (ifu) for the proper procedure for insertion of the feed tube and extraction of the stylet which reads: "using a syringe, inject approximately 10 cc of water into the tube to activate the hydromer coating.¿ no action plan is deemed required since the reported condition is identified as product misuse by the user.The current process is running according to product specifications meeting quality acceptance criteria.We will continue monitoring the process, customer complaints and feedback notifications for any adverse trends that require immediate attention.In case of a repeated issues and/or recurrence, new investigation for the specific events would be carried out for each case.